| Model Number |
110-090 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported ¿rupture for right side¿ on mri.The device has been explanted.
Additional Manufacturer Narrative
Continued h.6 health effect impact codes: f2203 imaging required.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed an opening on posterior assessed as an unidentified (tear) opening (shell thickness within spec).Additional observations: wear abrasion observed on the device.No further actions are required as the device was implanted.
Event or Problem Description
Patient reported ¿rupture for right side¿.The device has been explanted.